ITP OpenIR  > 理论物理所1978-2010年知识产出
CONSERVATION-LAWS AND BIANCHI IDENTITIES IN R+R(2)+Q(2) THEORIES
ZHANG, YZ; ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1992
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号18期号:3页码:337-342
摘要We investigate the conservation laws in the class of R + R2 + Q2 theory with torsion. We prove that the conservation laws may be derived from the Bianchi identities of the curvature and torsion tensors. In particular the conservation law for matter is showed to be a result of the Bianchi identities and gravitational field equations just as it does for T(munu);nu = 0 in general relativity.
关键词Gravity
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11248
专题理论物理所1978-2010年知识产出
通讯作者ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
ZHANG, YZ,ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.. CONSERVATION-LAWS AND BIANCHI IDENTITIES IN R+R(2)+Q(2) THEORIES[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1992,18(3):337-342.
APA ZHANG, YZ,&ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1992).CONSERVATION-LAWS AND BIANCHI IDENTITIES IN R+R(2)+Q(2) THEORIES.COMMUNICATIONS IN THEORETICAL PHYSICS,18(3),337-342.
MLA ZHANG, YZ,et al."CONSERVATION-LAWS AND BIANCHI IDENTITIES IN R+R(2)+Q(2) THEORIES".COMMUNICATIONS IN THEORETICAL PHYSICS 18.3(1992):337-342.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Conservation Laws an(205KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[ZHANG, YZ]的文章
[ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[ZHANG, YZ]的文章
[ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[ZHANG, YZ]的文章
[ZHANG, YZ , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。